| Model Number |
1013470-080 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat the calcified mid superficial femoral artery (sfa) with no tortuosity.Both armada 18 percutaneous transluminal angioplasty (pta) catheters ruptured on the first inflation to 9 atmospheres.There was no resistance during advancement.The devices were prepped per the instructions for use (ifu).Another armada pta catheter was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported balloon rupture appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.The additional armada 18 device referenced is being filed under a separate medwatch report number.